# SDR CA100211008

- Difficulty date: February 10, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 22,066 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT CREW NOTICED RT WINDSHIELD CRACKS GROWING AROUND THE CTR POST.  CREW CONTINUED TO HOME BASE.  MX REPLACED WINDSHIELD. (TC 20100211008)
